# SDR AALA202205021559

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 42,661 hours, 16,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT PANEL SHOWS IN AMBER CHECK DOOR PRESSURE ON 4L DOOR. SERVICED 4L DOOR DAMPER PER AMM 52-10-00.
